Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 24, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 9:33 AM CDT for Rock County, Wisconsin. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 9:33 AM CDT (14:33 UTC)
- Expired
- Jun 19, 2009, 10:38 AM CDT
- In force
- 65 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:25 AM CDT | TSTM WND GST 44 | Milton, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 191433 SVRMKX WIC105-191600- /O.NEW.KMKX.SV.W.0024.090619T1433Z-090619T1600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ROCK COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 1100 AM CDT * AT 932 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 26 MILES WEST OF ORFORDVILLE...OR 7 MILES WEST OF MONROE...AND WAS MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... ORFORDVILLE... FOOTVILLE... EVANSVILLE... JANESVILLE AIRPORT... DOWNTOWN JANESVILLE... EDGERTON... MILTON... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS THE STATE OF IOWA AND POWER LINE AND TREE DAMAGE IN LAFAYETTE COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4249 8936 4284 8936 4284 8877 4249 8877 TIME...MOT...LOC 1433Z 256DEG 38KT 4262 8976 $$ GEHRING
3 follow-up statements
000
WWUS53 KMKX 191449
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 AM CDT FRI JUN 19 2009
WIC105-191600-
/O.CON.KMKX.SV.W.0024.000000T0000Z-090619T1600Z/
ROCK WI-
949 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR ROCK COUNTY...
AT 947 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 MILES WEST OF UNION TO 15 MILES WEST OF EVANSVILLE
TO 12 MILES WEST OF ORFORDVILLE TO 28 MILES SOUTHWEST OF NEWARK...
MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ORFORDVILLE AND EVANSVILLE BY 1005 AM CDT...
NEWARK...HANOVER...COOKSVILLE AND FOOTVILLE BY 1010 AM CDT...
INDIANFORD...FULTON...AFTON AND JANESVILLE AIRPORT BY 1020 AM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4249 8936 4284 8936 4284 8877 4249 8877
TIME...MOT...LOC 1448Z 257DEG 39KT 4292 8971 4274 8957
4261 8948 4224 8958
$$
MBK000
WWUS53 KMKX 191530
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 AM CDT FRI JUN 19 2009
WIC105-191600-
/O.CON.KMKX.SV.W.0024.000000T0000Z-090619T1600Z/
ROCK WI-
1030 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR ROCK COUNTY...
AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF EDGERTON TO
MILTON TO JOHNSTOWN CENTER TO 17 MILES SOUTH OF BELOIT...MOVING EAST
AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL NORTHEASTERN ROCK COUNTY AT 1040 AM CDT
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4249 8936 4284 8936 4284 8877 4249 8877
TIME...MOT...LOC 1530Z 265DEG 45KT 4297 8903 4279 8888
4266 8880 4229 8890
$$
MBK000
WWUS53 KMKX 191538
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1038 AM CDT FRI JUN 19 2009
WIC105-191545-
/O.CAN.KMKX.SV.W.0024.000000T0000Z-090619T1600Z/
ROCK WI-
1038 AM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR ROCK COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARES TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
AT 1035 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS OVER EASTERN
ROCK COUNTY...FROM AROUND MILTON AND NEWVILLE SOUTH TO AVALON AND
CLINTON. THE THUNDERSTORMS WERE MOVING EAST AT 45 MPH AND WILL BE
EXITING EASTERN ROCK COUNTY SHORTLY.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM CDT.
LAT...LON 4249 8936 4284 8936 4284 8877 4249 8877
TIME...MOT...LOC 1535Z 265DEG 45KT 4297 8894 4279 8880
4266 8872 4229 8882
$$
MBKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:00 AM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jun 19, 4:00 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CDT FRI JUN 19 2009 .DISCUSSION...FORECAST FOCUS ON CONVECTIVE TIMING AND SEVERITY TODAY INTO THIS EVENING...THEN PATTERN SHIFTS TO GENERALLY QUIET WITH A FEW WRINKLES HERE AND THERE. TODAY- WHILE OVERNIGHT STORMS LARGELY WAA INDUCED WITH 850 FORCING...WHICH IS PROGGD TO WANE TOWARDS 12Z AS LOW LEVEL JET DIMINISHES. ONE LAST GASP OF THIS COMING ACROSS THE SOUTHERN TWO TIERS OF COUNTIES. THE TRIGGER TODAY WILL BE THE SHORTWAVE TROUGH THAT LOOKS FAIRLY NEGATIVE TILTED AS IT APPROACHES. ALREADY SIGNS OF THIS WITH CONVECTION BLOSSOMING ACROSS NEBRASKA MOVING INTO WESTERN IOWA. RATHER IMPRESSED WITH THE 200-300 MILLIBAR SPEED MAX THAT ROUNDS THE BASE OF THE WAVE AND AIMS RIGHT INTO OUR CWA THIS AFTERNOON. CAPE VALUES FROM BOTH THE NAM AND GFS EXCEED 2000 J/KG...AND AT THE MOMENT...DO NOT SEE EXTENSIVE ENOUGH LOW CLOUD COVER UPSTREAM TO BE TOO CONCERNED ABOUT A SIGNIFICANT LOSS IN PROGGD CAPE. ONGOING CONVECTION LIKELY TO KEEP THE WARM FRONT SHUNTED SOUTH FOR A TIME...BUT FEEL ENOUGH MOMENTUM WILL EASILY CARRY IT BACK TO THE NORTH ALLOWING FOR WARM TEMPS AND TROPICAL DEW POINTS IN THE 70S TO SNEAK BACK INTO THE CWA. GIVEN ABUNDANT RAINFALL WHICH FELL FROM THESE OVERNIGHT STORMS...CONCERNED ABOUT ADDITIONAL FLOODING. FOR NOW WILL HOLD OFF BASED ON COORD WITH SURROUNDING OFFICES AND WITH SOME QUESTION OF PLACEMENT OF HEAVIEST QPF. TONIGHT- 850-500 MILLIBAR TROUGH AXES SHIFT EAST OF THE AREA AROUND OR SHORTLY AFTER MIDNIGHT...THUS WILL ELMINATE POPS AFTER 6Z...GFS AND NAM BOTH HAVE THE DRY LOOK. SATURDAY- DRY ANTICYCLONIC FLOW WILL MAKE FOR A PLEASANT DAY. SUNDAY- MODELS DIVERGE A BIT WITH NAM/ECMWF/CANADIAN SHOWING INCREASING WAA PATTERN AND QPF AFFECTING THE CWA INTO SUNDAY NIGHT. THIS DUE TO THE APPROACH OF NORTHERN PLAINS UPPER TROUGH. MEANWHILE THE GFS SHOWS WEAK VORTS SPILLING SOUTHEAST ACROSS THE AREA ON THE PERIPHERY OF LOOSELY DEFINED UPPER RIDGE AXIS. KEEPING THE SLIGHT CHANCE GOING DOESNT SEEM TO BE A BAD WAY TO GO AT THIS POINT GIVEN THE MIXED SIGNALS. MONDAY- THE WAA SIGNAL WITH A WEAK RIPPLE MAKES FOR A CONTINUED SLIGHT CHANCE OF TSTORMS. ALL MODELS IN AGREEMENT WITH THIS EXCEPT THE GFS. TUESDAY- UPPER RIDGE BUILDING ACROSS. INCREASED ANTICYCLONIC FLOW. 850 RIDGE AXIS TO OUR WEST. SURFACE RIDGE POSITION SUGGESTS A SE COMPONENT. && .AVIATION...PERIODS OF SHOWERS AND TSTORMS WILL CONTINUE OVER SRN WI TODAY AND TNT AS A SHORTWAVE TROUGH AND LOW PRESSURE AREA MOVE ACROSS THE REGION ONCE AGAIN. AREAS OF MVFR CIGS AND VSBYS ARE EXPECTED THROUGHOUT THE DAY AND NIGHT BUT WILL BECOME IFR IN THE MORE INTENSE TSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...COLLAR AVIATION/MARINE...GEHRING
Hazardous weather outlook, Jun 19, 5:38 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 538 AM CDT FRI JUN 19 2009 WIZ046-047-051-052-056>060-062>072-201045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 538 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STRONG STATIONARY FRONT REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN WHILE LOW PRESSURE AND A COLD FRONT WILL ARRIVE LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE ONCE AGAIN EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT. LMZ643>646-201045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 538 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STRONG STATIONARY FRONT REMAINS IN THE VICINITY OF SOUTHERN WISCONSIN WHILE LOW PRESSURE AND A COLD FRONT WILL ARRIVE LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE ONCE AGAIN EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY...MONDAY...WEDNESDAY NIGHT AND THURSDAY. WWW.WEATHER.GOV/MKX GEHRING
In the hours before
Special weather statement, Jun 19, 8:12 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 812 AM CDT FRI JUN 19 2009 WIZ070-072-191400- KENOSHA-WALWORTH- 812 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN WALWORTH COUNTY... AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 20 MILES WEST OF TWIN LAKES...MOVING EAST-NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SOUTH OF FONTANA-ON-GENEVA LAKE BY 820 AM CDT... PELL LAKE AND GENOA CITY BY 835 AM CDT... POWERS LAKE AND TWIN LAKES BY 840 AM CDT... SILVER LAKE AND CAMP LAKE BY 850 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Jun 19, 8:20 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 820 AM CDT FRI JUN 19 2009 WIZ069-070-191345- ROCK-WALWORTH- 820 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN ROCK COUNTY... AT 817 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BELOIT...MOVING EAST NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... CLINTON BY 835 AM CDT... DARIEN AND SHARON BY 845 AM CDT... GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KAPELA
Special weather statement, Jun 19, 8:34 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 834 AM CDT FRI JUN 19 2009 WIZ070-072-191345- KENOSHA-WALWORTH- 834 AM CDT FRI JUN 19 2009 ...SOUTHERN WALWORTH COUNTY STORM WEAKENING... AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THEH PREVIOUSLY STRONG THUNDERSTORM MOVING EAST NORTHEAST THROUGH SOUTHERN WALWORTH COUNTY HAS WEAKENED CONSIDERABLY. IT WILL GRADUALLY FALL APART AS IT REACHES THE TWIN LAKES AREA BY 845 AM. ONLY LIGHT TO MODERATE RAINS AND SOME LIGHTNING ARE EXPECTED. KAPELA
Special weather statement, Jun 19, 8:39 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 839 AM CDT FRI JUN 19 2009 WIZ069-070-191345- ROCK-WALWORTH- 839 AM CDT FRI JUN 19 2009 ...THUNDERSTORM OVER SOUTHEAST ROCK COUNTY WEAKENING... AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE PREVIOUISLY STRONG THUNDERSTORM MOVING EAST NORTHEAST TROUGH SOUTHERN ROCK COUNTY HAS WEAKENED. IT WAS SOUTHEAST OF CLINTON...AND WILL MOVE TO THE AREA SOUTH OF THE VILLAGE OF WALWORTH BY 9 AM. ONLY SOME LIGHT TO MODERATE RAINS ARE EXPECTED AS THIS STORM GRADUALLY FALLS APART. KAPELA
Local storm report, Jun 19, 9:28 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HEAVY RAIN E WILLIAMS BAY 42.58N 88.54W
06/19/2009 M1.60 INCH WALWORTH WI AMATEUR RADIO
24 HOUR RAINFALL TOTAL
&&
RSCHAARLocal storm report, Jun 19, 9:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND DMG 2 W SHULLSBURG 42.57N 90.27W
06/19/2009 LAFAYETTE WI PUBLIC
TREE ACROSS SILVERTHORN ROAD
&&
RSCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 46 min |
| Jun 18, 10:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 61 min |
| Jun 18, 11:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 59 min |
| Jun 18, 11:02 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 43 min |
| Jun 18, 11:10 PM CDT | Tornado Warning | MKX | Iowa | 50 min |
| Jun 18, 11:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 42 min |
| Jun 18, 11:44 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Sauk | 5 hr |
| Jun 18, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 18, 11:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 19, 12:01 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Washington, Waukesha | 59 min |
| Jun 19, 12:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 4 hr |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Lafayette, Rock | 72 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 36 min |
| Jun 19, 12:33 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Rock, Walworth | 4 hr |
| Jun 19, 12:51 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 54 min |
| Jun 19, 12:52 AM CDT | Tornado Warning | MKX | Rock | 53 min |
| Jun 19, 12:56 AM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 40 min |
| Jun 19, 1:03 AM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 19, 1:11 AM CDT | Tornado Warning | MKX | Rock | 31 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 52 min |
| Jun 19, 1:32 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jun 19, 1:37 AM CDT | River Flood Warning | MKX | Milwaukee | 10 hr |
| Jun 19, 1:42 AM CDT | River Flood Warning | MKX | Milwaukee | 2 hr |
| Jun 19, 3:05 AM CDT | River Flood Warning | MKX | Waukesha | 3 days |
| Jun 19, 8:12 AM CDT | River Flood Warning | MKX | Lafayette | 45 hr |
| Jun 19, 8:16 AM CDT | River Flood Watch | MKX | Green | 13 hr |
| Jun 19, 8:17 AM CDT | River Flood Warning | MKX | Green, Rock | 37 hr |
| Jun 19, 8:35 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 85 min |
| Jun 19, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green | 77 min |
| Jun 19, 9:47 AM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jun 19, 11:48 AM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 14 hr |
| Jun 19, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 52 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 35 min |
| Jun 19, 5:11 PM CDT | Flash Flood Warning | MKX | Green, Kenosha, Racine, Rock, Walworth | 5 hr |
| Jun 19, 5:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 19, 5:41 PM CDT | Tornado Warning | MKX | Kenosha | 49 min |
| Jun 19, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
| Jun 19, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.